# SDR ALG2002F00055

- Difficulty date: March 16, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 407001732101
- Condition: Damaged
- Location: Tail Rotor
- Part time: 294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, NAS BOLT BORE ELONGATED ON SINGLE EAR OF BELLCRANK.  MODIFY WITH STEEL TOP-HAT BUSHING.
